# SDR FDEA201402040258

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 21,860 hours, 11,863 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: F11QY3714
- Part serial: 8050550
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO KMEM, FIRST OFFICER`S INSTRUMENTS LOST ALONG WITH SPOILERS, NR 2 PITCH TRIM, NR 2 YAW DAMPER, FIRST OFFICER`S WINDOW HEAT LOSS WAS ONLY MOMENTARY.  SHORTLY FOLLOWED BY ELEC ODOR IN THE COCKPIT.  DECLARED EMERGENCY & LANDED.  DURING FLIGHT CREW DEBRIEF, NOTICED BOTH FIRST OFFICER`S SIDE PFD & SFD WORKING NORMALY.  FOUND 3 FAULTS IN MTP BOX, DISPLAY BUTTON,  FCC NR 1, RA 3, FLAG 26 & VAC POWER   SUPPLY 2 LOST.  ALSO FOUND TR NR 2 FAULT ON MTP.  ALL LIGHTS IN THE COCKPIT WORKED AS ADVERTISED.  R&R TR 2 PU.  OPERATIONS CHECKED NORMAL IAW AMM 24-32-11-04  PERFORMED AFS LAND TEST IAW MM 22-40-00-5, LAND TESTED OK.
